# SDR REXA2015061200581

- Difficulty date: June 12, 2015
- Submitted: June 16, 2015
- Operation: Air carrier
- Aircraft: N914XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15149
- Aircraft time: 18,762 hours, 11,982 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Panel
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 900-52-830-300 CRACK AT MID-STEP AFT SIDEWALL PAX DOOR FOUND WHILE DOING REPAIR FOR NR24036, CRACK UNDER HANDRAIL CAP AFT SIDEWALL.  REPAIRED PAX DOOR AFT SIDE PANEL AT MID-STEP IAW REO 670-52-11-104 REPAIR ZONE 4 TYPE 1 INCORPORATED ZONE 2 & ZONE 3 TYPE 1.
